Maximal operators of Fejér means of double Walsh-Fourier series

Research output: Contribution to journalArticlepeer-review

30 Citations (Scopus)


The main aim of this paper is to prove that the maximal operator σ0* : = supn | σ n,n| of the Fejér mean of the double Walsh-Fourier series is not bounded from the Hardy space H 1/2 to the space weak-L 1/2.

Original languageEnglish
Pages (from-to)333-340
Number of pages8
JournalActa Mathematica Hungarica
Issue number4
Publication statusPublished - Jun 2007
Externally publishedYes


  • Hardy space
  • Maximal operator
  • Walsh function

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Maximal operators of Fejér means of double Walsh-Fourier series'. Together they form a unique fingerprint.

Cite this